MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPH02
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch: #unk.The device was received with no apparent damage.The instrument was leak tested and failed the irrigation test.In addition, no continuous activation issues were noted as reported.The instrument was disassembled and the button assembly of the irrigation side was found to have the irrigation valve bent as a result of this the irrigation valve failed.A manufacturing record evaluation was performed for the finished device and the manufacturing criteria were met prior to the release of this lot/batch.The irrigation issues reported by the customer is confirmed.It is possible that this issue could occur during our manufacturing process.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that before an ob-gyn surgery, the device irrigated even though the irrigation button was not pressed.The device was not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10146116
Report Number3005075853-2020-02984
Device Sequence Number2630136
Product Code GCJ
UDI-Device Identifier10705036012443
UDI-Public10705036012443
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberEPH02
Device Catalogue NumberEPH02
Device Lot NumberT9585D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date06/11/2020
Patient Sequence Number1